# SDR ASAA2023100945529

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 42,810 hours, 12,444 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS RADAR DISPLAY ONLY MANUAL INFORMATION WITH RADAR IN AUTO AND MANUAL MODE. GROUNDED - YES. RESET BREAKERS, OPS CKED NORMAL AND NO 30 DAY HISTORY NOTED A/C OK FOR SVC REF AMM 34-43-00.
